# SDR 2007UALA00737

- Difficulty date: March 12, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 44,284 hours, 15,894 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DID NOT RETRACT PROPERLY ON DEPARTURE.  ALL OK ON 2ND ATTEMPT.  [SUP 05-29-07]  REPLACED NR 2 LANDING GEAR CONTROL AND INDICATING UNIT AND LANDING GEAR SELECTOR VALVE. AT OVERHAUL, NOTHING WAS FOUND TO BE OUT OF SPEC WITH THE LGCIU OR THE SELECTOR VALVE. LATER IT WAS DETERMINED THAT THE PROXIMITY SENSOR WAS FAULTY AFTER THE SAME FAULT OCCURRED SEVERAL FLIGHTS LATER.
